# SDR R61A201210270619

- Difficulty date: October 27, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,981 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK CORROSION WAS FOUND ON OXYGEN BOTTLE SUPPORT.  SUPPORT WAS REMOVED AND REPLACED PER EMB 170 SRM WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK.
